# SDR 20001127SH017

- Difficulty date: November 10, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: N8514C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670147
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 587954
- Condition: Corroded
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRCRAFTS PITOT HEAT SYSTEM TO BE INOPERATIVE.  INSPECTION REVEALED THE SWITCH ASSY TO HAVE CORROSION IN THE CONTACTS.  THE CORROSION APPEARED TO BE CAUSED BY MOISTURE SUCH AS RAIN WATER. (X)
